View Full Version : Anyone have side effects with Clonidine?


mrsh
09-23-11, 06:23 PM
Has anyone had any weird nausea and had their eyes feeling strange when you turn your head? Not dizziness but maybe a strained feeling?

namazu
10-04-11, 11:44 PM
This is a bit late, but I hope those strange feelings went away!

The first week or so that I took clonidine, I got dizzy a few times standing up after squatting down to pull weeds from the garden. I just tried to stand up more slowly, and be sure I was routinely getting enough water. I haven't noticed it much lately, and my blood pressure has been OK, so it wasn't a big deal. I didn't experience nausea or a weird feeling in my eyes, though.

Did you stay with clonidine, or did you switch to something else (or no meds)?

How are things working out?

neetah
11-14-11, 10:16 PM
Hi I take dexidrine for ADHD, works well but for the side effect of not being able to get to sleep at night my psych has given me clonidine and I experienced similar side effects to you. As far as I know I have normal or maybe slightly lower than normal blood pressure. Since clonidine is an anti-hypertensive it makes sense that it could lower your blood pressure and make you dizzy. I not only experienced dizzyness but sensitivity to cold, cold hands and feet from reduced circulation, felt physically weaker when doing my normal cardio workout. It also made my mouth soo dry that i would need to sip water constantly so my mouth wouldnt make pasty clicky noises when i was talking, thats how dry my mouth was. It also made me really constipated which is unusual for me because i live off fruit and vegtables. I had enjoyed better sleep for a while but now i am back to square one. I still take the clonidine (just half a pill) if i have to get up early and know I cant afford to spend 3 hours trying to get to sleep